# SDR SWIA201642128

- Difficulty date: April 12, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 31,399 hours, 26,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON BOTTOM OF FUSELAGE BETWEEN STR 27 AND STR 26R, FWD OF FS 310.  REPAIRED IAW EA.  FUSELAGE PRESSURE LEAK CHECKED GOOD.
